# SDR FDEA2018090512336

- Difficulty date: August 31, 2018
- Submitted: September 5, 2018
- Operation: Air carrier
- Aircraft: N141FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42724
- Aircraft time: 3,609 hours, 1,547 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin Panel
- Condition: Gouged
- Location: Rt Aileron
- Component: Aileron
- Component part number: 113
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT I/B AILERON FWD O/B CORNER ON L/E PANEL GOUGED. REPAIRED GOUGE ON RT WING AILERON FWD CORNER OF L/E PANEL IAW SRM 57-60-01-2R, 51-70-17, AMM 51-21-00, AND EA H-2710-T0342063-P1.
